# SDR CA140630011

- Difficulty date: June 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A135A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Rig
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

(CAN) LEFT ENGINE FLAMED OUT WHILE MOVING LT FUEL LEVEL TO FLIGHT IDLE.  HAPPENED DURING TAXI .  CURRENTLY WORKING ON RIGGING OF ENGINE.
